# SDR YENA2024011600054

- Difficulty date: January 14, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N564JB
- Make and model: Airbus A320-232
- Aircraft serial: 02020
- Aircraft time: 78,901 hours, 28,230 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBOA RD AT DOOR STOP FITTING 1 POSITION, CRACKDIRECTIONS ARE 6 AND 12 OCLO CK, AT AFT GALLEY AREA (2 EA) / RESOLVED ON W/O: 1258020 TASKCARD: NR-00032 REF AEROMAN NR 2023-709020 WO 2023 361/1 PERFORMED PERMANENT REPAIR ON FRAME 68 RH SIDE IN OPEN FASTENER HOLE LOWER INBOARD AT LEVEL OF DOOR STOP FITTING 1 IAW A320 SRM 53-41-12-300-008 AND A320 SRM 53-41-12-300-011. THIS REPAIR IS CATEGORY B AND INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT AT 37900 FC (FH IS NOT RELEVANT), SUBSEQUENT INSPECTION AT INTERVALS 5300 FC (FH IS NOT RELEVANT), INSPECTION METHOD HFEC IAW A320 SRI 53-41-12-205-010 TABLE 006 AND FIGURE 001 (SHEET 9).DONE BY V. ANZORA 8619318 FUR-A320-53-01068
